# SDR AALA981321

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719AA
- Make and model: Boeing 727227
- Aircraft serial: 20612
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON TOP FLANGE OF FLOORBEAM STATION 360 LBL 10 INCHES AT NUTCLIP HOLE.  REMOVED DAMAGED SECTION AND REPAIRED PER SRM 53-10-8.  (M)
